# SDR IPXA11M68319

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E SKIN ANTI-ICE TELESCOPIC DUCT CUT-OUT HAS A CRACK AT OTBD UPPER CORNER.  REPAIRED LT WING FIXED L/E EXTERIOR SKIN AT XOS470 ANTI-ICE DUCT CUT- OUT IAW SRM 57-40-01, REPAIR 10, FIG 201.
